Atyad Life Sciences Pvt Ltd
Aceclofenac (50mg) + Paracetamol (125mg)
Atyad AP Syrup helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Syrup
Atyad AP Syrup is a syrup that helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children. It is used to treat fever, pain, and inflammation in children.
Give this medicine after food to avoid abdominal discomfort in your child. Maintain a log of your child’s temperature. If you do not see any improvement contact your child’s doctor for advice. Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing.
No common side effects listed.
Atyad AP Syrup comprises two active ingredients: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever, and inflammation (redness and swelling).
Give plenty of fluids to your child to ensure proper body hydration. Give your child a balanced diet. Encourage your child to have optimum sleep since sick children get tired soon and getting plenty of rest helps them recover faster. Stop the medicine and consult your child’s doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.
No, it is not recommended to alter the dosage without consulting a doctor. While increasing the dose may lead to toxicity, decreasing it may cause recurrence of symptoms. Speak to your child’s doctor if you feel a change in dosage may be needed.
The doctor will prescribe the correct dose based on your child's condition and weight. Always follow the prescribed dosing schedule for best results and safe recovery of your child.
Atyad AP Syrup must be kept at room temperature, in a dry place away from direct sunlight or heat sources. Store all medications out of reach and sight of children to prevent accidental ingestion.
No. The doctor determines the appropriate dosage based on your child’s age, weight, and other medical factors. This can change as your child grows older, therefore always consult your doctor before administering any dose.
The duration of recovery may vary depending on the severity of the infection. Follow the prescribed dosage and frequency advised by your doctor for best results. Your child should experience a reduction in pain or fever as they get better, but if symptoms persist after completing the full course of medication, consult your child's doctor immediately.
While Atyad AP Syrup is generally well-tolerated by children, you should seek immediate medical attention if you observe persistent vomiting, body swelling, decreased urine frequency, or a severe allergic reaction in your child.
Atyad AP Syrup is contraindicated for patients with known allergies to any component of this medication or other pain relievers (NSAIDs). It should be avoided in individuals with a history of stomach ulcers, active, recurrent, or bleeding ulcers. It should also be avoided in those with a history of heart failure, high blood pressure, and liver or kidney disease.